# SDR USAA2011111800012

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR16, Z500, Y502.3.  REPLACED FLOORBEAM AT FR16, Z500, Y502.3 IAW A321 SRM 51-72-11 & 51-42-11.
